|No libido, no erection, no answers
Mar 9, 2004
After visits to two separate urologists, various tests, and much disappointment,I cannot find an answer to my erectile dysfunction. Both doctors agreed that meds could add to the decrease, but unlikely, but I am not in total agreement. With a regiment of kaletra, amprenivir, epivir, viread, and famvir, I have experienced a total inability to get and stay erect. My testosterone level was more than adequate, and both doctors put me on the riggi scale during sleeping hours to determine if I had nightly erections.The scale indicated that there was some activity, so the doctors ascertained that my dysfunction was probably psychological. I do not agree. I have a healthy libido, but cannot get erect, and if I do and manage to ejaculate, I feel the climax, but oftentimes, there is no sperm ... maybe a drop. I have ruminated about everything in my lifestyle that might contribute to this, and the only thing besides the meds is daily use of marijuana to induce appetite.I have been smoking pot for over a decade since being diagnosed. Does my daily marijuana have any negative effect that might contribute to my problem? Are the meds responsible? I have tried viagra aand cialis and have limited success with the latter, but even when taking these stimulants, I still see only limited increase in hardening and staying power. I'm not looking for any other products out there to stimulate me.I still do not think that the doctors I have seen have an answer and are rendering only the suggestions that lead to more pill taking. What's my next move?
Response from Dr. Henry
Marijuana use can lead to impotence. I have had numerous patients with the same problem as you describe--often on many of the same HIV meds. It is very tough to sort out sometimes particularly if the options for HIV treatment are limited. Some of my patients have had reasonable results with Caverject or similar local treatments. KH
Travel and HIV/AIDS
Help sickel cell anemia and hiv
- Are White Bumps On Penis A Symptom Of HIV?
- Is Itchy Skin A Symptom Of Acute HIV Infection?
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Amoxicillin Syphilis Treatment
- The First Symptoms Of Genital Warts Pictures
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.